MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD INFINITY XR2 SKULL CLAMP

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD INFINITY XR2 SKULL CLAMP
Model Number A2114
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that a patient slipped on mayfield infinity xr2 skull clamp (a2114) and patient injury resulted.The nature of the injury is unknown.No surgical delay has been reported.
 
Additional Manufacturer Narrative
The mayfield infinity xr2 skull clamp (a2114) was returned for evaluation: device history record (dhr): the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - upon investigation, complaint is not confirmed with respect to the complaint issue of "patient slipped." unrelated to the reported slippage, the unit needed replacement pawls due to wear from continued use.The set screw on the index knob was also replaced due to wear.All worn components were replaced with new internal parts, and all repairs performed to any defects noted in the unit could not duplicate slippage.General cleaning and maintenance performed.Root cause - root cause of wear is likely continued use, and the need for preventative maintenance.The complaint of "slippage" could not be duplicated after notable repairs were performed.No injuries were reported, so the unit has not been sent to quality engineering for inspection.No further investigation is required at this time.No further investigation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
MAYFIELD INFINITY XR2 SKULL CLAMP
Common Device Name
MAYFIELD
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15971893
Report Number3004608878-2022-00273
Device Sequence Number15017105
Product Code HBL
UDI-Device Identifier10381780253761
UDI-Public10381780253761
Combination Product (Y/N)N
PMA/510(K) Number
K130389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA2114
Device Catalogue NumberA2114
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown